# SDR SWAA2019062133971

- Difficulty date: June 10, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 34,442 hours, 20,830 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144A5800
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 231XF HAD UPPER SURFACE DELAMINATED, BETWEEN BS. 537.45 TO BS. 727B. / R&R FLOOR PANEL PER AMM.
